# SDR 2008FA0000612

- Difficulty date: September 3, 2008
- Submitted: September 17, 2008
- Operation: General aviation
- Aircraft: N53610
- Make and model: Cessna 182T
- Aircraft serial: 18281223
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Burned
- Location: Magneto
- Part time: 503 hours
- Component: Magneto
- Component part number: 6351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED MAGNETO TO S/B3-08 AND MFG 500 HOUR INSPECTION. REMOVED HARNESS CAP FOUND A LIGHT SMOKE COLORED FILM COVERING CAP AND DISTRIBUTOR BLOCK. REMOVED MAGNETO FROM ENGINE FOUND BEARING BAR BURNED THROUGH ON LEFT SIDE WHEN VIEWED FROM DRIVE END. (K)
